# SDR AALA981717

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM ROW 7 THROUGH 17 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP FROM ROW 7 THROUGH 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
